# SDR AWXA200600893

- Difficulty date: May 27, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 66, BL 36L, AND Y765.  CORROSION WAS REMOVED AND REWORK WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AT FR 66, BL 36L AT Y765 IAW AIRBUS 319 SRM 51-72-11.
